edoc

Degree growth of birational maps of the plane

Blanc, Jérémy and Déserti, Julie. (2015) Degree growth of birational maps of the plane. Annali della Scuola Normale di Pisa - Classe di Scienze, 14 (2). pp. 507-533.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6135383

Downloads: Statistics Overview

Abstract

This article studies the sequence of iterative degrees of a birational map of the plane. This sequence is known either to be bounded or to have a linear, quadratic or exponential growth. The classification elements of infinite order with a bounded sequence of degrees is achieved, the case of elements of finite order being already known. The coefficients of the linear and quadratic growth are then described, and related to geometrical properties of the map. The dynamical number of base-points is also studied. Applications of our results are the description of embeddings of the Baumslag-Solitar groups and GL(2,Q) into the Cremona group.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:Scuola Normale Superiore, Pisa
ISSN:0391-173X
e-ISSN:2036-2145
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Nov 2016 13:03
Deposited On:02 Oct 2015 10:00

Repository Staff Only: item control page